Do Duc Thuan
Zitiert von
Zitiert von
Stability and robust stability of linear time-invariant delay differential-algebraic equations
NH Du, VH Linh, V Mehrmann, DD Thuan
SIAM Journal on Matrix Analysis and Applications 34 (4), 1631-1654, 2013
Stability radius of implicit dynamic equations with constant coefficients on time scales
NH Du, NC Liem
Systems & control letters 60 (8), 596-603, 2011
Stability analysis for switched discrete-time linear singular systems
PK Anh, PT Linh, S Trenn
Automatica 119, 109100, 2020
The structured distance to uncontrollability under multi-perturbations: An approach using multi-valued linear operators
NK Son
Systems & control letters 59 (8), 476-483, 2010
Exponential stability and robust stability for linear time-varying singular systems of second order difference equations
VH Linh, NT Thanh Nga, DD Thuan
SIAM Journal on Matrix Analysis and Applications 39 (1), 204-233, 2018
The structured controllability radii of higher order systems
NK Son
Linear Algebra and its Applications 438 (6), 2701-2716, 2013
The structured distance to non-surjectivity and its application to calculating the controllability radius of descriptor systems
NK Son
Journal of Mathematical Analysis and Applications 388 (1), 272-281, 2012
Stability analysis of implicit difference equations under restricted perturbations
V Mehrmann, DD Thuan
SIAM Journal on Matrix Analysis and Applications 36 (1), 178-202, 2015
Spectrum-based robust stability analysis of linear delay differential-algebraic equations
VH Linh, DD Thuan
Numerical Algebra, Matrix Theory, Differential-Algebraic Equations and …, 2015
The structured controllability radius of linear delay systems
DD Thuan
International Journal of Control 86 (3), 512-518, 2013
Robust stability of linear time-varying implicit dynamic equations: a general consideration
DD Thuan, KC Nguyen, NT Ha, NH Du
Mathematics of Control, Signals, and Systems 31, 385-413, 2019
Stabilisation by noise on the boundary for a Chafee-Infante equation with dynamical boundary conditions
K Fellner, S Sonner, BQ Tang, DD Thuan
arXiv preprint arXiv:1803.11058, 2018
Stochastic implicit difference equations of index-1
D Duc Thuan, N Hong Son
Journal of Difference Equations and Applications 26 (11-12), 1428-1449, 2020
Stability radii of differential–algebraic equations with respect to stochastic perturbations
NH Son, CT Tinh
Systems & Control Letters 147, 104834, 2021
Robust stability and robust stabilizability for periodically switched linear systems
DD Thuan, LV Ngoc
Radius of approximate controllability of linear retarded systems under structured perturbations
NK Son, NT Hong
Systems & Control Letters 84, 13-20, 2015
On data dependence of stability domains, exponential stability and stability radii for implicit linear dynamic equations
NT Ha, NH Du, DD Thuan
Mathematics of Control, Signals, and Systems 28 (2), 1-28, 2016
On stability, Bohl exponent and Bohl–Perron theorem for implicit dynamic equations
DD Thuan, KC Nguyen, NT Ha, PV Quoc
International Journal of Control 94 (12), 3520-3532, 2021
Stabilizability and robust stabilizability of implicit dynamic equations with constant coefficients on time scales
NH Du, NC Liem
IMA Journal of Mathematical Control and Information 33 (1), 121-136, 2016
Solvability and stability of stochastic singular difference equations with constant coefficient matrices of index-ν
DD Thuan, NH Son
International Journal of Systems Science 53 (10), 2063-2074, 2022
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20